Publications list

This web site contains a list of our publications classified according to their scope (journal papers, book chapters, books or conference proceedings). The documents distributed here have been provided as a means to ensure timely dissemination of scholarly and technical work on a noncommercial basis.

Copyright and all rights therein are maintained by the authors or by other copyright holders, notwithstanding that they have offered their works here electronically. It is understood that all persons copying this information will adhere to the terms and constraints invoked by each author's copyright. These works may not be reposted without the explicit permission of the copyright holder.

Export results:
Sorted by: Author Title Type [ Year(Asc)]
Filters: Keyword is Scatter search  [Clear All Filters]
Number of publications: 4
Pantrigo, J. J., R. Martí, A. Duarte, and E. G. Pardo, "Scatter search for the cutwidth minimization problem", Annals of Operations Research, vol. 199, pp. 285-304, 2012
BibTex doi >PDF
Martí, R., A. Duarte, and M. Laguna, "Advanced Scatter Search for the Max-Cut Problem", INFORMS J. on Computing, vol. 21, pp. 26–38, 2009
BibTex doi >PDF